# SDR REXA201000097

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 5,393 hours, 4,085 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: FX13M120140HR
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO ATL FROM MTY THE CREW WAS WARNED FROM A R BLEED DUCT FAULT MESSAGE.  THE QRH WAS THEN STARTED TO CORRECT THE SITUATION.  WHILE COMPLYING WITH THE QRH BOTH A/C PACKS AUTOMATICALLY SHUT DOWN.  THE CREW DIVERTED TO IAH WHERE MAINTENANCE FOUND A LOOSE DUCT CLAMP WHICH CAUSED THE DUCT FAULT.  MAINTENANCE TIGHTENED THE CLAMP AND RESET BOTH PACKS IAW CRJ 900 AMM 21-51-00.
